MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEVICE
Model Number D023
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called for review of device data.Technical services reviewed the device data and found there were intermittent pacing spikes on the non-boston scientific right ventricular (rv) lead however, measurements were noted to be within range.There were no observations of noise.Additionally, the non-boston scientific right atrial (ra) lead exhibited myopotential noise that was being oversensed resulting in inappropriate stored atrial tachy response (atr) episodes.Ra pacing impedances were noted to be stable.Technical services discussed possible causes and provided troubleshooting options.At this time, this system remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent impedance measurements with no conclusive evidence of a malfunction or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.Investigation has determined that this type of event is likely the result of an intermittent high impedance condition associated with the device spring contact and lead terminal ring.A design enhancement was implemented in 2020 to stabilize the electrical connection between the spring contact and the lead terminal.
 
Event or Problem Description

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16691239
Report Number2124215-2023-16243
Device Sequence Number20353688
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2018
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number247919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale